# SDR CA110125010

- Difficulty date: January 17, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Raythn 400ARAYTHEON
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAMEOUT ON LANDING ROLLOUT, WHILE STOWING THE THRUST REVERSERS, THE NR 1 ENGINE FLAMED OUT. WHILE TAXIING CLEAR OF RUNWAY, THE ENGINE RE-LIT WITHOUT INPUT FROM CREW. TROUBLESHOOTING IS ON-GOING.
